# SDR 9618599601

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47038
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Handle
- Condition: Binding
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR HANDLE WOULD NOT RAISE AFTER TAKEOFF.  ALL GEAR RED UNSAFE LIGHTS WERE ILLUMINATED.  CABIN PRESSURIZED NORMALLY, FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND DEBRIS WEDGED BETWEEN FORWARD CABLE DRUM-C AND PULLEY GUARD FS74 AND CABLE RUN 103A AND 101A.  REMOVED DEBRIS AND INSPECTED CABLES AND DRUMS, ALL CHECKED NORMAL. CONTROL LEVER OPERATED NORMALLY ON CYCLE.
